# SDR 99ZZZX4676

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT8D7B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bolt
- Part number: 772568QQ
- Condition: Failed
- Location: Compressor
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PMA BOLT, P/N 772568QQ, REPLACEMENT FOR OEM BOLT, P/N 772568, FAILED AFTER 780.0 HOURS AND 1,169 CYCLES IN SERVICE.  BOLT FRACTURED CAUSING HEAD TO BE INGESTED INTO THE N-2 COMPRESSOR DRIVE TURBINE WHERE EXTENSIVE DAMAGE WAS INFLICTED.  BOLT WAS FROM AFFECTED BATCHES AS DESCRIBED IN FLIGHT STANDARDS INFORMATION BULLETIN FOR AIRWORTHINESS NUMBER FSAW 99-07.
